# SDR SWAA2023061647396

- Difficulty date: May 10, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE STRUCTURE; END RIB ASSY. STRAKELET I/B FIXED L/E (FRAME) CRACK NOTED.<[01] REMOVED AND REPLACE FRAME AT R/H L/E END RIB AS PER REF B737 SRM 51-40-02-0G-0 AND DWG# 116A3010;[02] REMOVED AND REPLACE FRAME AT R/H L/E END RIB AS PER REF B737 SRM 51-40-02-0G-0 AND DWG# 116A3010 AND DWG 116A3310;[03] VERIFIED; STEP # 2.
